| Model Number |
UMM3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Hernia (2240); Obstruction/Occlusion (2422); Unspecified Tissue Injury (4559); Swelling/ Edema (4577)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent a ventral hernia repair surgery on an unk date and mesh was implanted.It was reported that the patient underwent a ventral hernia repair surgery on (b)(6) 2002, (b)(6) 2003, (b)(6) 2009, (b)(6) 2014 and unk date and mesh x5 was implanted.It was reported that the patient experienced mesh adhesion, infection, pain, inflammation, swelling, bowel obstruction, gastrointestinal malfunction, and hernia recurrence.Other procedures are captured under separate files.No additional information was provided.
Additional Manufacturer Narrative
To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.Mwr# (b)(4).Submitted for adverse event which occurred on (b)(6) 2002.Mwr# (b)(4).Submitted for adverse event which occurred on (b)(6) 2003.Mwr# (b)(4).Submitted for adverse event which occurred on (b)(6) 2009.Mwr# (b)(4).Submitted for adverse event which occurred on (b)(6) 2014.Mwr# (b)(4).Submitted for adverse event which occurred on unk date.
Additional Manufacturer Narrative
Event or Problem Description